MAUDE Adverse Event Report: BREAS MEDICAL AB BREAS VIVO 50; RESPIRATORY THERAPY DEVICE (HOMECARE USE)

BREAS MEDICAL AB BREAS VIVO 50; RESPIRATORY THERAPY DEVICE (HOMECARE USE)
Model Number BREAS VIVO 50
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Owing to the effectiveness of the mitigations that are built-in to the design, the reported failure is not considered likely to lead to death or serious deterioration in health if the event were to reoccur.The device has performed as designed if a hardware failure is encountered in order to protect against a fault becoming a hazard.In conclusion, the device has acted as designed and intended when a situation occurs which compromises safe operation, by triggering audible and visual alarm.No further actions are planned at this time.Breas medical will continue to track and trend for similar issues.
 
Event or Problem Description
The log files could establish that treatment was started on (b)(6) 2021, at 09:25:27 on mains.Several "high-volume" alarms together with "disconnection" alarms occurred during the following 3 days and nights when suddenly function failure 39 occurred on (b)(6) 2021 at 23:04:23 and terminated active treatment with high priority audible and visual alarm.The subsequent alarms error 43 occurred as a result of the psu failure which caused error 39.The patient involved was not injured during the incident.

Brand Name
BREAS VIVO 50
Common Device Name
RESPIRATORY THERAPY DEVICE (HOMECARE USE)
Manufacturer (Section D)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, 43533
SW  43533
MDR Report Key12428312
Report Number9617566-2021-00003
Device Sequence Number17128533
Product Code NOU
UDI-Device Identifier07321822150005
UDI-Public7321822150005
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial
Report Date (Section B) 09/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBREAS VIVO 50
Device Catalogue Number215000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1